Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244195] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP; Cohen, DS, Perturbed reversible systems, Physics Letters A, vol. 207 no. 1-2 (1995), pp. 83-86, ISSN 0375-9601
    (last updated on 2017/12/13)

    Abstract:
    For a class of nonlinear evolution equations describing reversible processes with several equilibrium solutions, we will demonstrate that the addition of time-dependent disturbances can significantly change the stability properties of the model. In particular, we will show that the introduction of bounded time-dependent forcing can cause singular changes in the basins of attraction for Abel's nonlinear ordinary differential equation. © 1995.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320